# SDR FDEA201002250525

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 71,674 hours, 25,823 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: ARG7007505
- Part serial: L00149DKL3
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SHOCK STRUT (OUTER CYLINDER) LOWER CURCUMFERENTIAL INTERNAL   THREADS ARE CORRODED/PITTED. ALSO, THE SHOCK STRUT GLAND NUT THREADS FOR MLG OUTER CYLINDER (SHOCK CYLINDER) ARE CORRODED/PITTED (REF SNRM 872). RIGHT MAIN OUTER CYL.-LOWER CIRCUMFERENTIAL INTERNAL THREAD CORROSION ON MLG   CYL. PART IS NOT ACCEPTABLE FOR CONTINUED SERVICE.  GEAR REPLACED PER WORKCARD 32T1701-RC, SEQ. 000879.
